Transdimensional inference of archeomagnetic intensity change

Livermore, PW orcid.org/0000-0001-7591-6716, Fournier, A, Gallet, Y et al. (1 more author) (2018) Transdimensional inference of archeomagnetic intensity change. Geophysical Journal International, 215 (3). pp. 2008-2034. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2018. Published by Oxford University Press on behalf of The Royal Astronomical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: Archaeomagnetism; Magnetic field variations through time; Inverse theory; Statistical methods; Time-series analysis
Dates:
  • Published: 1 December 2018
  • Accepted: 6 September 2018
  • Published (online): 18 September 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst of Geophysics and Tectonics (IGT) (Leeds)
Funding Information:
FunderGrant number
NERCNE/G014043/1
Depositing User: Symplectic Publications
Date Deposited: 07 Sep 2018 11:59
Last Modified: 11 Dec 2018 08:28
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/gji/ggy383

Download

Share / Export

Statistics